Alert archive / California / High Wind Warnings in 2022
High Wind Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Feb 4, 2022, 2:53 AM PST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2022, 2:53 AM PST (10:53 UTC)
- Expired
- Feb 4, 2022, 9:30 PM PST
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
226 WWUS76 KLOX 041053 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 253 AM PST Fri Feb 4 2022 CAZ054-041400- /O.UPG.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ /O.NEW.KLOX.HW.W.0004.220204T1053Z-220205T2200Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 253 AM PST Fri Feb 4 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. Roadways that may be affected by gusty cross winds include Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ053-041400- /O.EXA.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Mountains- Including the cities of Lockwood Valley and Mount Pinos 253 AM PST Fri Feb 4 2022 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph. Local gusts to 55 mph are possible across the eastern portion. * WHERE...Ventura County Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Highway 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044-045-088-547-041400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 253 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 35 mph with gusts up to 50 mph expected. Strongest in eastern Ventura County and the west and north portions of the San Fernando Valley. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Coastal Valleys and San Fernando Valley. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Interstate 5, the 23, 101, 118, 170, 210, and 405 freeways and Highways 14 and 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ046-041400- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Santa Monica Mountains Recreational Area- 253 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Santa Monica Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-041400- /O.CON.KLOX.WI.Y.0011.220204T1400Z-220205T2200Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 253 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST SATURDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Strongest from Ventura to the Malibu coast. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...From 6 AM this morning to 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include This includes Pacific Coast Highway, Highway 101, and the 10, 105, 110, 405, 605, and 710 freeways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hall
3 follow-up statements
961 WWUS76 KLOX 041403 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 603 AM PST Fri Feb 4 2022 CAZ054-042215- /O.CON.KLOX.HW.W.0004.000000T0000Z-220205T2200Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 603 AM PST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. Roadways that may be affected by gusty cross winds include Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ053-042215- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Mountains- Including the cities of Lockwood Valley and Mount Pinos 603 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph. Local gusts to 55 mph are possible across the eastern portion. * WHERE...Ventura County Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Highway 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044-045-088-547-042215- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 603 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 35 mph with gusts up to 50 mph expected. Strongest in eastern Ventura County and the west and north portions of the San Fernando Valley. * WHERE...Santa Clarita Valley, Ventura County Interior Valleys, Ventura County Coastal Valleys and San Fernando Valley. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Interstate 5, the 23, 101, 118, 170, 210, and 405 freeways and Highways 14 and 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ046-042215- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Santa Monica Mountains Recreational Area- 603 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Santa Monica Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-041-042215- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Including the cities of Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, and Long Beach 603 AM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph expected. Strongest from Ventura to the Malibu coast. * WHERE...Ventura County Coast and Los Angeles County Coast including Downtown Los Angeles. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include This includes Pacific Coast Highway, Highway 101, and the 10, 105, 110, 405, 605, and 710 freeways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hall
792 WWUS76 KLOX 042113 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 113 PM PST Fri Feb 4 2022 CAZ041-053-042215- /O.CAN.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Los Angeles County Coast including Downtown Los Angeles- Ventura County Mountains- Including the cities of Malibu, Santa Monica, Beverly Hills, Hollywood, Long Beach, Lockwood Valley, and Mount Pinos 113 PM PST Fri Feb 4 2022 ...WIND ADVISORY IS CANCELLED... Northeast winds 15 to 25 mph with local gusts to 35 mph are possible. $$ CAZ054-050600- /O.CON.KLOX.HW.W.0004.000000T0000Z-220205T2200Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 113 PM PST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. Roadways that may be affected by gusty cross winds include Interstate 5 and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ044-045-088-547-050600- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 113 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. Strongest in eastern Ventura County and the west and north portions of the San Fernando Valley. * WHERE...Ventura County Interior Valleys, Santa Clarita Valley, Ventura County Coastal Valleys and San Fernando Valley. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Interstate 5, the 23, 101, 118, 170, 210, and 405 freeways and Highways 14 and 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ046-050600- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Santa Monica Mountains Recreational Area- 113 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. Strongest western peaks. * WHERE...Santa Monica Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-050600- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 113 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Ventura County Coast. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Pacific Coast Highway and Highway 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MW
959 WWUS76 KLOX 050530 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 930 PM PST Fri Feb 4 2022 CAZ054-051330- /O.CAN.KLOX.HW.W.0004.000000T0000Z-220205T2200Z/ /O.EXA.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 930 PM PST Fri Feb 4 2022 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST SATURDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Interstate 5, the 23, 101, 118, 170, 210, and 405 freeways and Highways 14 and 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044-045-088-547-051330- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 930 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Strongest in eastern Ventura County and the west and north portions of the San Fernando Valley. * WHERE...Ventura County Interior Valleys, Santa Clarita Valley, Ventura County Coastal Valleys and San Fernando Valley. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Interstate 5, the 23, 101, 118, 170, 210, and 405 freeways and Highways 14 and 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ046-051330- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Santa Monica Mountains Recreational Area- 930 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph expected. Strongest western peaks. * WHERE...Santa Monica Mountains. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ040-051330- /O.CON.KLOX.WI.Y.0011.000000T0000Z-220205T2200Z/ Ventura County Coast- Including the cities of Ventura, Oxnard, and Camarillo 930 PM PST Fri Feb 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Ventura County Coast. * WHEN...Until 2 PM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Roadways that may be affected by gusty cross winds include Pacific Coast Highway and Highway 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Phillips
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Feb 3, 10:58 PM PST, 3 hours 55 minutes earlier.
Area forecast discussion, Feb 3, 10:58 PM PST, 3 hours 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1058 PM PST Thu Feb 3 2022
.SYNOPSIS...03/127 PM.
Offshore flow will remain in place across the region into next
week and keep a dry weather pattern in place. Periods of gusty
Santa Ana winds are expected through next week. A warming trend
will develop through the period, possibly turning significantly
warmer by the middle of next week.
&&
.SHORT TERM (THU-SUN)...03/952 PM.
***UPDATE***
This offshore wind pattern is here to stay for the near future,
with periods of gusty NE Santa Ana winds occuring Friday, early
Saturday, and again late Saturday into Sunday morning. Upper level
flow shifts to the east by Friday morning as a weak low system
moves south of the region. This shift along with an offshore LAX-
DAG pressure gradient of 5 to 6 mb will support more gusty Santa
Ana winds. Friday's event looks moderate, with advisory level
northeast winds with gusts generally between 30 and 50 mph for
LA/Ventura Counties, but isolated higher gusts in the 60's cannot
be ruled out in the typically windy spots.
Little change to the upper level pattern into the weekend, and
high pressure will build over the area with high temperatures
trending warmer as the airmass modifies. Temperatures should warm
to the mid 60s and 70s by Sunday.
Forecast models are picking up on a few weak upper level troughs
predicted to skirt the region around Saturday/Sunday timeframe.
Currently, little impacts are expected, save for some additional
clouds but there is a non-zero chance for some light
precipitation over the coastal waters. Currently will wait to add
this to the forecast until it looks more probable. Otherwise, the
forecast looks on track.
***From Previous Discussion***
Winds as usual will relax some during the late afternoon and
early evening periods but then pick up again Saturday morning but
likely not as strong as Friday morning. Then another burst of
northeast winds coming in late Saturday night into Sunday, likely
similar in strength as the Friday event, so a strong chance of
additional wind advisories in the same areas.
Outside of the typical Santa Ana areas weather will be quiet and
warming up to above normal levels by the weekend under clear/sunny
skies. Chilly, still in the early morning hours in wind protected
locations.
.LONG TERM (MON-THU)...03/140 PM.
Offshore pattern to continue well into next week with temperatures
warming each day. It's likely models are underdoing high temps at
least by a few degrees but will hold off straying from the NBM
for now. Local historical guidance is solidly in the lower 80s for
LA/Ventura coast and valleys which is a few degrees higher than
the current official forecast. There's certainly a chance highs
could even reach the mid to upper 80s by mid to late week which
would be close to daily records.
Santa Ana winds expected throughout the week but strongest period
looks to be Wed into Thu.
Ensembles still offering little hope of precip the next two weeks
at least.
&&
.AVIATION...04/0655Z.
At 05Z, the marine layer depth was around 500 feet deep at KLAX.
The top of the marine inversion was around 2000 with a
temperature of 13 degrees Celsius.
Moderate confidence in the current forecast through 10Z, then high
confidence thereafter. VFR conditions are expected through the
period, except for a chance of LIFR conditions at Central Coast
terminals. There is a moderate (30-50 percent) chance of periods
of moderate wind shear and turbulence for coastal and valley
terminals south of Point Conception.
KLAX...VFR conditions are expected through the period. Any east
winds will likely remain less than 7 knots. There is a 30 percent
chance of moderate wind shear and turbulence between 10Z and 14Z.
KBUR....VFR conditions are expected through the period. There is
a 50 percent chance of moderate wind shear and turbulence between
13Z and 20Z.
&&
.MARINE...03/730 PM.
For the outer waters, winds and seas are likely to stay below
Small Craft Advisory (SCA) levels thru Tuesday. However, there is
a 30% chance of SCA level N-NE winds across eastern portions of
the southern zone (PZZ676) on Friday.
For the inner waters north of Pt. Sal winds and seas are expected
to remain below SCA levels thru Tuesday.
For the inner waters south of Point Conception, SCA level NE winds
are likely on Friday from Ventura to Malibu and out to Anacapa
and Santa Cruz Islands. There will also be a 30% chance of SCA NE
winds in this area Friday night into early Saturday. In addition,
there is a 30% percent chance that NE winds of 15 to 25 kt will
reach Avalon Harbor Fri, creating breaking waves in the
harbor. Otherwise and elsewhere, winds and seas should remain
below SCA levels through Tuesday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 6 AM Friday to 2 PM PST Saturday
for zones 40-41. (See LAXNPWLOX).
Wind Advisory in effect from 2 AM Friday to 2 PM PST Saturday
for zones 44>46-88-547. (See LAXNPWLOX).
Wind Advisory in effect until 2 PM PST Saturday for zone 54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 4 AM to 3 PM PST Friday
for zones 650-655. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SUN-THU).
An extended period of gusty northeast winds is possible through
period, strongest across much of Los Angeles and Ventura
Counties.
&&
PUBLIC...Phillips/MW
AVIATION...Hall
MARINE...Sirard
SYNOPSIS...MW
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxNearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.